# SDR L1GA200000174

- Difficulty date: July 7, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 55,727 hours, 42,689 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1 TO LA RETURNED TO FIELD,  NLG DOWN LOCK LIGHT DID NOT ILLUMINATE.  R&R NLG UP & DOWNLOCK SWITCHES, RETRACT 2 TIMES RET TO SERVICE
